# SDR GTIA031063

- Difficulty date: November 20, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT AT FS 208 BETWEEN LONGERONS 17L AND 18L, DENT IS WITHIN ONE INCH OF STRUCTURE AND REQUIRES REPAIR.  REMOVED DAMAGED SKIN.  SKIN CUTOUT (13 INCHES BY 40 INCHES).  FABRICATED NEW SECTION OF SKIN, DOUBLER AND FINGER DOUBLER.  FABRICATED 7 STRAP AND 23 DOUBLER.  INSTALLED REPAIR PARTS.  (M)
